# SDR 02FDEA00433

- Difficulty date: June 26, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727-200
- Aircraft serial: 22623
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STR 28L, BS 950F+8, WL 148.  REMOVED AND REPLACED SKIN PER SRM 53-30-3 FIG 3.
